# SDR SWAA070728

- Difficulty date: February 11, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 62,175 hours, 56,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Bs 450 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CRACKED AT BS 450, STR 17R.  REPAIRED SKIN PER SRM.
